# SDR SIMA20121117013

- Difficulty date: December 17, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND EMERGENCY LIGHT STRIP PINS BROKEN.  REPLACED BROKEN LIGHT STRIP PINS.
